Ghent University Academic Bibliography

Advanced

Lax embeddings of polar spaces in finite projective spaces.

Joseph Thas UGent and Hendrik Van Maldeghem UGent (1999) FORUM MATHEMATICUM. 11(3). p.349-367
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
FORUM MATHEMATICUM
Forum Math.
volume
11
issue
3
pages
349-367 pages
Web of Science type
Article
Web of Science id
000081356400004
ISSN
0933-7741
language
English
UGent publication?
yes
classification
A1
id
111441
handle
http://hdl.handle.net/1854/LU-111441
date created
2004-01-14 13:34:00
date last changed
2016-12-19 15:37:04
@article{111441,
  author       = {Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0933-7741},
  journal      = {FORUM MATHEMATICUM},
  language     = {eng},
  number       = {3},
  pages        = {349--367},
  title        = {Lax embeddings of polar spaces in finite projective spaces.},
  volume       = {11},
  year         = {1999},
}

Chicago
Thas, Joseph, and Hendrik Van Maldeghem. 1999. “Lax Embeddings of Polar Spaces in Finite Projective Spaces.” Forum Mathematicum 11 (3): 349–367.
APA
Thas, J., & Van Maldeghem, H. (1999). Lax embeddings of polar spaces in finite projective spaces. FORUM MATHEMATICUM, 11(3), 349–367.
Vancouver
1.
Thas J, Van Maldeghem H. Lax embeddings of polar spaces in finite projective spaces. FORUM MATHEMATICUM. 1999;11(3):349–67.
MLA
Thas, Joseph, and Hendrik Van Maldeghem. “Lax Embeddings of Polar Spaces in Finite Projective Spaces.” FORUM MATHEMATICUM 11.3 (1999): 349–367. Print.